# SDR GTIA2020030235056

- Difficulty date: February 28, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 14,684 hours, 6,637 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

AFTER LANDING . FIRE TRUCKS REPORTED A LIGHT SMOKE MIST FROM ENG #1. SO WE SHUT IT DOWN -PERFORMED PRECAUTIONARY ENG #1 IDLE RUN PER AMM 71-00-00 , NO SMOKE NOTED DURING THE DURATION OF ENGINE RUN. OF ANY OTHERS DEFECTS ENG#1 IS GOOD. PER SERVICE.
